• question-icon

    Suggest treatment for prostatitis and sepsis

default
Posted on Sat, 6 Sep 2014 in Urinary and Bladder Problems
Question: Greetings: My Name Is XXXXXXX L. XXXXXXX

I suffered from acute prostatitis with sepsis in 2011. The symptoms were
pelvic pain (near the anus), high temperature, and chills with extreme
trembling. I was concerned more about the pain and the trembling than
anything else, because I had never even heard of prostatitis or sepsis.

I was in the hospital for a few days and was administered Ciprofloxacin.
After I went home I took more Cipro for 28 days.

Since that time, during intercourse, I have had a decrease the force
of ejaculation. The amount of "pre-come" (to use the vernacular) is
excessive--like it "leaks" out--and sometimes there is none to very
little ejaculate at orgasm.

After I partially ejaculate, I feel as though I am not fully empty;
also, there is a dull ache in my lower back- which goes away in a
few seconds.

Later, I can feel the ache return--but if I massage my penis (push from
the base to the tip) I am sometimes able to remove more of the ejaculate -
and again the ache goes away.

I have heard that it is even possible that some of the semen can "back up"
into the bladder; is this possible?

I just would like your opinion of these symptoms and whether they can
be caused by the prostatitis; I also would appreciate any other comments
you may have--thanks!
doctor
Answered by Dr. Manuel C See IV 14 hours later
Brief Answer:
Maybe a side effect of a drug.

Detailed Answer:
Good day and thank you for being with healthcare magic!

Prostatitis is simply put any inflammation of the prostate gland. Usual symptoms would be pain in the perineum and pain in the urination.

Retrograde ejaculation meaning the semen instead of going out to the penis, the fluid goes inside the urinary bladder and is expelled in the urine. This is not a usual symptom of prostatitis but is a side effect of a drug that we use for prostatitis. The drug class is called alpha blockers(tamsulosin, terasozin, doxasozin etc) and it will go back to normal once the medication is stopped.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: http://www.HealthcareMagic.com/doctors/dr-manuel-c-see-iv/66014 I would gladly help you. Best wishes.

Regards, Manuel C. See IV, M.D. DPBU FPUA


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manuel C See IV

Urologist

Practicing since :2005

Answered : 875 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Retrograde ejaculation

doctor1 MD

Hi, My doctor prescribed me medicines for my treatment, PACITANE, ilosure and valium I am taking these medicines for over 3 to 4 months now. As i...

doctor1 MD

Hi Doctor, I am 29 years, male working as an IT engineer. 3 months back I had problem of intermittent, dripping and frequent urination but there...

doctor1 MD

Hi, I am 61 years old, 6'1", 180 lbs. Had TURP surgery 4 months ago and am now able to achieve an erection and have sex, however sensation is much...

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The...

doctor1 MD

what are the repucusions and effecs of a prostate biopsy ?

doctor1 MD

I'm taking cystone , urimax 0.4 and ston 1B6 medication for kidney stones. I have tried masturbation twice but no sperm ? Please help.

doctor1 MD

Hi Doc,

I am 28 yr old male undergoing fertility tests and believe I am suffering from ejaculation problem: anejaculation / delayed ejaculation...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Manuel C See IV
  • Q - Scrotum became very dry and flakes off. Had unprotected sex. Could this...

  • Q - Frequent urination and feeling of inadequate void. What could be the...

  • Q - Diagnosed with Epididymitis. Prescribed with metronidazole. Relieved...

  • Q - Had unprotected sex and penis is red. Anything serious?

  • Q - Noticed tightness in skin on shaft of penis. Having pain and lost skin...

  • Q - Have problem of small penis both in erect and flaccid state. Should i...

  • Q - Experiencing bladder infection with bleeding. Urine test showed blood in...

  • Q - What does blood in urine indicate?

  • Q - Does a blood and urine test rule out an occult infection,or can it be...

  • Q - What causes painful urination when suffering from Old man's disease?

backtotop2